Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help ((TMI)) adult content

I started my period for the first time this month after having my daughter in October. I been using tampons. I only had it for 2 days. And since, i got some kind of rash..not on the outside, more on the inside which is very sore. Im thinking it is from the tampons. Which is weird, because i used the same brand that i have used forever before getting pregnant! I don't think Vagisil (sp?) actually heals, i think it just is a temporary relief. Is their anything i can use to get rid of this without going to the doctor?? Any kind of cream anyone would recommend? It itches a little, but it is more of a irritating feeling then anything.

Answer Question
 
Mommy103110

Asked by Mommy103110 at 1:50 PM on May. 4, 2011 in Health

Level 14 (1,699 Credits)
Answers (2)
  • I was really, really sensitive in there for about 2 years after my last child was born, and wasn't able to tolerate tampons because it felt like it was chafing my skin in there. I know, TMI. When my hormones got back to normal, and my normal lubrication started up again, that problem went away.

    For me, Vagisil for a few days took care of it . . . that, and avoiding Tampons.
    ImaginationMama

    Answer by ImaginationMama at 3:23 PM on May. 4, 2011

  • ok thank you!
    Mommy103110

    Comment by Mommy103110 (original poster) at 6:06 PM on May. 4, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Horrible Insomnia!!!

Next question overall (Teens (13-17))
How much would you say?...

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN